Mathematische Annalen

, Volume 238, Issue 1, pp 71–78

Four-manifolds constructed via plumbing

  • Walter D. Neumann
  • Steven H. Weintraub
Article

DOI: 10.1007/BF01351456

Cite this article as:
Neumann, W.D. & Weintraub, S.H. Math. Ann. (1978) 238: 71. doi:10.1007/BF01351456
  • 47 Views

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Walter D. Neumann
    • 1
    • 2
  • Steven H. Weintraub
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA
  2. 2.Department of MathematicsLousiana State UniversityBaton RougeUSA